A robust three-dimensional phenomenological model for polycrystalline SMAs: analytical closed-form solutions

Bodaghi, M. ORCID: 0000-0002-0707-944X, Damanpack, A.R., Aghdam, M.M. and Shakeri, M., 2014. A robust three-dimensional phenomenological model for polycrystalline SMAs: analytical closed-form solutions. International Journal of Engineering Science, 82, pp. 1-21. ISSN 0020-7225

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Engineering Science
Creators: Bodaghi, M., Damanpack, A.R., Aghdam, M.M. and Shakeri, M.
Publisher: Elsevier
Date: September 2014
Volume: 82
ISSN: 0020-7225
Identifiers:
NumberType
10.1016/j.ijengsci.2014.05.002DOI
S0020722514001050Publisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 10 Dec 2018 10:41
Last Modified: 10 Dec 2018 10:41
URI: http://irep.ntu.ac.uk/id/eprint/35283

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year